MAUDE Adverse Event Report: ZOLL CIRCULATION ELECTRIC CARDIAC RESUSCITATOR; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION ELECTRIC CARDIAC RESUSCITATOR; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Display Difficult to Read (1181); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During preventative maintenance (pm) of the autopulse platform (s/n (b)(4)), the zoll service personnel found that the lcd screen was dark/unreadable.The root cause of the observed issue was the defective processor board, likely due to the age of the device, wear and tear.The autopulse platform was manufactured in january 2011 and is over 10 years old, well beyond its expected service life of 5 years.During visual inspection, the front enclosure was observed cracked, unrelated to the noted lcd screen issue.The observed physical damage is likely attributed to user mishandling/neglect.There is no documented report showing that annual preventative maintenance (pm) was performed by zoll since the device was acquired by the customer in 2011.The front enclosure was replaced to address the issue.The autopulse platform was further examined, and it was noted that the power distribution board revision level was below 6, attributed to the age of the platform and unrelated to the noted lcd screen issue.The power distribution board was replaced to address the problem.The autopulse platform passed the initial functional test without any fault or error.A load cell characterization test was performed and verified that both load cells were functioning within the specification.During functional testing, the zoll service personnel noted that the backlight of the display flickered briefly when the platform was powered on, and it went dark afterward.Troubleshooting the problem determined that the processor board was defective, causing the lcd backlight issue.The defective processor board was replaced to remedy the fault.Following service, a brake gap inspection was performed and verified the brake gap was within the specification.The autopulse platform was subjected to a run-in test using the 95% large resuscitation test fixture (lrtf) with known good test batteries until discharged without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During preventative maintenance (pm) of the autopulse platform (s/n (b)(4)), the lcd screen was dark/unreadable.No patient involvement.

Brand Name
ELECTRIC CARDIAC RESUSCITATOR
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key13581999
Report Number3010617000-2022-00183
Device Sequence Number14634173
Product Code DRM
UDI-Device Identifier00849111000574
UDI-Public00849111000574
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
D163369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Initial Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown